# SDR UF6A991007

- Difficulty date: October 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853AW
- Make and model: Bag ATP
- Aircraft serial: 2022
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Resistor
- Part number: JDSL4208250
- Condition: Failed
- Location: Flt Deck
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SBN - REQUEST INSPECTION OF SMOKE AND BURNING SMELL COMING FROM FIRST OFFICERS SIDE CONSOLE.  MAINTENANCE INSPECTED AND FOUND FAULTY RESISTOR.  RESISTOR WAS REMOVED AND REPLACED.  SYSTEM OPS CHECKED GOOD.  (M)
